MathSciNet Relay Station
MathSciNet bibliographic data
MR1283118 (95h:60121) 60J65 (60F10)
van den Berg, Michiel; Bolthausen, Erwin Asymptotics of the generating function for the volume of the Wiener sausage. Probab. Theory Related Fields 99 (1994), no. 3, 389–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement